Some properties of foliations
Annales de l'Institut Fourier, Tome 14 (1964) no. 1, p. 31-35
@article{AIF_1964__14_1_31_0,
     author = {Sacksteder, Richard},
     title = {Some properties of foliations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {14},
     number = {1},
     year = {1964},
     pages = {31-35},
     doi = {10.5802/aif.156},
     zbl = {0123.16402},
     mrnumber = {29 \#4067},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1964__14_1_31_0}
}
Sacksteder, Richard. Some properties of foliations. Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 31-35. doi : 10.5802/aif.156. http://www.numdam.org/item/AIF_1964__14_1_31_0/

[1] S. S. Chern, On integral geometry in Klein spaces, Ann. of Math., 43 (1942), pp. 178-189. | JFM 68.0462.02 | MR 3,253h | Zbl 0147.22303

[2] A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, J. Math., Pures Appl., (9) 11 (1932), pp. 333-375. | JFM 58.1124.04

[3] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées. Actualités scientifiques et industrielles, 1183. Hermann, Paris (1952). | MR 14,1113a | Zbl 0049.12602

[4] G. Reeb, Sur les structures feuilletées de co-dimension un et sur un théorème de M. A. DENJOY, Annales de l'institut Fourier, 11 (1961), pp. 185-200. | Numdam | MR 24 #A1135 | Zbl 0136.20901

[5] R. Sacksteder, On a question of Reeb, to appear.

[6] A. J. Schwartz, A generalization of a Poincare-Bendixson theorem to closed two-dimensional manifolds, The Am. J. f Math., 85 (1963), pp. 453-458. | MR 27 #5003 | Zbl 0116.06803

[7] C. L. Siegel, Note on differential equation on the torus, Ann. of Math., 46 (1945), pp. 423-428. | MR 7,117g | Zbl 0061.19510

[8] E. R. Van Kampen, The topological transformations of a simple closed curve into itself, The Am. J. of Math., 57 (1935), pp. 142-152. | JFM 61.0627.02 | Zbl 0011.03801